MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number EAD-P3-010
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product has been returned for evaluation, nor were x-rays provided to confirm the alleged event.Root cause is unknown at this time.
 
Event or Problem Description
Information was received that the unit stopped lengthening.No patient injury was reported.
 
Additional Manufacturer Narrative
The product was received and the reported failure mode was not confirmed.Inspection of power supply and power cord revealed no damage.The unit was plugged in and turned on successfully.The unit functioned as intended, no abnormal noises generated during functional testing.No error code found in the error log.The root cause of the reported event was not identified.The device history records were reviewed and no discrepancies were found related to this complaint.The devices were manufactured in accordance with the specified requirements and met all of the required quality inspections.

Brand Name
PRECICE SYSTEM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INC.
101 enterprise dr, suite 100
aliso viejo CA 92656
MDR Report Key10348662
Report Number3006179046-2020-00364
Device Sequence Number16895299
Product Code HSB
UDI-Device Identifier00887517001344
UDI-Public887517001344
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K191336
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEAD-P3-010
Device Lot Number7120404BAE
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/02/2020
Supplement Date Received by Manufacturer07/30/2020
Initial Report FDA Received Date07/31/2020
Supplement Report FDA Received Date12/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1